Author Topic: Concerns about Microdosing  (Read 4841 times)

0 Members and 1 Guest are viewing this topic.

Offline Jackmsmith89

  • Newbie
  • *
  • Posts: 6
    • View Profile
Concerns about Microdosing
« on: June 25, 2015, 09:41:55 AM »
Hi guys,

I've recently purchased some TA Tincture in order to treat a spell of anhedonia which I've suffered non-stop for 4 months ever since I came off anti-psychotics (for anxiety/OCD).

However while I've heard amazing reports of it relieving people from drug-induced damage to reward/pleasure systems, etc. I've been uncertain about actually starting microdosing due to Iboga apparently causing high amounts of strain on the heart + I don't want to experience any trippy or psychoactive effects.

Is it possible to have any adverse reactions physically or mentally on a regular small dose?

Offline RhythmSpring

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 471
    • View Profile
Re: Concerns about Microdosing
« Reply #1 on: June 25, 2015, 11:25:00 AM »
What exactly is wrong with your heart?

Anything is possible. Likely, no.

Offline Jackmsmith89

  • Newbie
  • *
  • Posts: 6
    • View Profile
Re: Concerns about Microdosing
« Reply #2 on: June 25, 2015, 04:46:40 PM »
I don't have any heart condition, however I do suffer from palpitations quite a bit due to stress. + I recently found a report reposted on here about it causing heart failure in very small doses (however rare). http://eboka.info/index.php?topic=2712.0

Offline RhythmSpring

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 471
    • View Profile
Re: Concerns about Microdosing
« Reply #3 on: June 25, 2015, 06:08:53 PM »
I've also had heart palipations from stress. A couple SVT episodes and some anxiety attacks.

I microdosed Iboga last week, and my heart has felt *better*, if anything. YMMV, of course.

Offline Jackmsmith89

  • Newbie
  • *
  • Posts: 6
    • View Profile
Re: Concerns about Microdosing
« Reply #4 on: June 26, 2015, 10:26:21 AM »
Sounds promising I guess but I really want some kind of confirmation that microdosing doesn't pose any physical health risk.

Offline RhythmSpring

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 471
    • View Profile
Re: Concerns about Microdosing
« Reply #5 on: June 26, 2015, 03:45:15 PM »
Sitting in your chair poses poses any physical health risk.

We can't guarantee anything to you, sorry.

Offline Jackmsmith89

  • Newbie
  • *
  • Posts: 6
    • View Profile
Re: Concerns about Microdosing
« Reply #6 on: July 05, 2015, 08:18:41 PM »
Also, can a build-up of small doses taken everyday over the course of a month or so repair damaged reward/pleasure systems and neurotransmitters to the same extent as a flood dose?

Offline GratefulDad

  • Dead Head
  • Hero Member
  • *****
  • Posts: 1364
  • Uncle Sam wants you to be a Shaman!!
    • View Profile
Re: Concerns about Microdosing
« Reply #7 on: July 11, 2015, 09:16:38 PM »
I actually died from iboga and was dead for 35 minutes from it, so now I have an anoxic brain injury from it!  I destroyed my basal ganglia, so now have spasticity from it and I I also have Parkinson's symptoms from it, too!
GratefulDad

"If trees could scream, would we be so cavalier about cutting them down? We might, if they screamed all the time, for no good reason."

Offline Jackmsmith89

  • Newbie
  • *
  • Posts: 6
    • View Profile
Re: Concerns about Microdosing
« Reply #8 on: July 11, 2015, 09:19:49 PM »
That surely must've been under a flood dose though?

Offline GratefulDad

  • Dead Head
  • Hero Member
  • *****
  • Posts: 1364
  • Uncle Sam wants you to be a Shaman!!
    • View Profile
Re: Concerns about Microdosing
« Reply #9 on: July 11, 2015, 09:21:43 PM »
Yes it was. But nothing works as good as a flood.
« Last Edit: July 11, 2015, 09:23:37 PM by GratefulDad »
GratefulDad

"If trees could scream, would we be so cavalier about cutting them down? We might, if they screamed all the time, for no good reason."